Jump to content
Snowyowl16

Snowyowl16

Recommended Posts

Frogie

Just wanted to stop by and say hi and see how you were doing.

 

Hope well.

 

Take care,

 Frogie xx

Share this post


Link to post
Snowyowl16

Hi Frogie, thanks for stopping by! I have stopped my taper for now and am holding at 10 my. I still have bad days. The nausea is still the worst of it. I was hoping it would settle down if I held. 

How are you doing?

Share this post


Link to post
Frogie
10 hours ago, Snowyowl16 said:

Hi Frogie, thanks for stopping by! I have stopped my taper for now and am holding at 10 my. I still have bad days. The nausea is still the worst of it. I was hoping it would settle down if I held. 

How are you doing?

I’m doing well, thanks for asking.

 

I’m sorry you are having nausea. That was the worse for me. I had it bad. I hope it lets up soon for you.

 

Probably a good idea to hold at 10mg for a while. That’s when my problems started. I was dumb though and cut my 20mg in 1/2 because I didn’t know how to taper. Once I got on the right track it went better.

 

Please keep me posted on how you are doing.

 

Take care,

 Frogie xx

Share this post


Link to post
Snowyowl16

So happy for you Frogie.

I have been taking my dose at night to try to minimize daytime nausea and now am nauseous during the night. I had a very expensive GI work up that did now show a lot. My Dr has recommended I go lactose free for 2 weeks to see if I feel better but I am confident it is the celexa as the nausea starts within an hour or so of taking the dose. I know I have to start the taper again but dread it worrying I may feel even worse. 

You give me hope of a light at the end of this very long tunnel. 

Great to hear you are finally moving. Enjoy your new home!😄

Snowy

Share this post


Link to post
Frogie
On 8/13/2019 at 8:59 AM, Snowyowl16 said:

So happy for you Frogie.

I have been taking my dose at night to try to minimize daytime nausea and now am nauseous during the night. I had a very expensive GI work up that did now show a lot. My Dr has recommended I go lactose free for 2 weeks to see if I feel better but I am confident it is the celexa as the nausea starts within an hour or so of taking the dose. I know I have to start the taper again but dread it worrying I may feel even worse. 

You give me hope of a light at the end of this very long tunnel. 

Great to hear you are finally moving. Enjoy your new home!😄

Snowy

Thanks Snowy.

 

 I didn’t think I would ever see the day I was Lexapro free. Now working on the Xanax. Oh boy, not fun lol...

 

Nausea was a HUGE side effect for me. I was sick for a week or two after I would taper. I tried everything. But the Nauzene seemed to help and it was over the counter. You might try it. But, I’m not a dr or mod. Do what’s right for you.

 

We are almost done moving. We didn’t plan on selling our property. But we had someone make us an offer we couldn’t refuse. We have one more trip to the old property to clean out the barn. Then don’t ever have to go out there again unless we want to visit my fiancé’s brother. I’ll be glad when it’s all over.

 

Now just taking it very slow unpacking. I’m not going to overdue it and end up in worse condition.

 

 I hope you can find some relief from the nausea. Just remember, it will go away eventually.

 

Keep up the good work. It was nice to hear back from you. Sorry it took me so long to get back to you.

 

Let me know how you’re doing😊

 

Take care,

 Frogie xx

Share this post


Link to post
Snowyowl16

Well, I have been on 10 my citalopram for 4 months and still having episodes of intense anxiety with nausea. I feel like the drug is causing my symptoms and not withdrawal. I have decided to start my taper again. The problem is that I have to go to liquid or dissolve my tablet in water because the tablet is too small to cut accurately. I know it is recommended to use part tablet and part liquid to transition. Any input out there? Is it better to make a solution with my tablet than using a commercial liquid,? The tablet dissolves very quickly in water so I can't see how it would make a difference how it's taken.

Share this post


Link to post
Snowyowl16

Well, another month has gone by and I am now stable. Well, as stable as I can be on this horrid drug. I am terrified of restarting my taper as I must continue to function😪

Share this post


Link to post
Matti

Hey Snowyowl,

 

I've been struggling with citalopram as well. Currently I'm on 4mg after updosing from 1.5mg and now I'm waiting to stabilize. I tapered too fast and worked too much at the same time so I had a bit of a crash a couple months ago.

 

I have 20mg tablets that have a score line. I take half a tablet and dissolve it in water and a few ml of strong vodka since I read that citalopram dissolves better in ethanol. Many people use only water and before taking the daily dose they just stir the solution well. I think using a commercial solution would be easier, although it could be more expensive.

 

Have you read these topics:

 

You could try holding a month longer to see if you stabilize further? Just a suggestion, maybe a mod would have a better opinion about it.

 

 

 

 

 

 

Share this post


Link to post
Frogie
On 9/28/2019 at 3:01 PM, Snowyowl16 said:

Well, another month has gone by and I am now stable. Well, as stable as I can be on this horrid drug. I am terrified of restarting my taper as I must continue to function😪

Thinking of you and wishing you good luck on your taper.

 

Take care,

 Frogie xx

Share this post


Link to post
Snowyowl16

Thanks Frogie, your success getting off Lexapro gives me hope. 

 

Share this post


Link to post
Snowyowl16

Thanks for checking in Matti. Yes, I actually have liquid and have also tried dissolving my tablet in water. I am still working part time and the symptoms happen so randomly it is hard to plan. I have random panic attacks with major anxiety and nausea.

Congratulations on getting down to 4 mg! We will all get there in time.

Share this post


Link to post
Frogie
28 minutes ago, Snowyowl16 said:

Thanks Frogie, your success getting off Lexapro gives me hope. 

 

You will do it. Just a nice slow taper and you’ll be surprised that you are done one day.

 

Believe me that’s how I felt.

 

Now, Xanax is another story ugh, another struggle. But I’ll make it.🍀hopefully lol...

 

Keep positive. You are doing wonderful 😊

 

Take care,

 Frogie xx

Share this post


Link to post
Snowyowl16

Well, I did it. I started my taper again after a 7 month hold. I am dissolving my 10 mg tablet in 10 ml water and decreasing very slowly. I am down to 9.5 mg but at week 3 I had a couple of days of severe anxiety and panic attacks lasting several hours. I may hold again until after the holidays. I have seemed to stabilize now. 

Share this post


Link to post
Frogie
2 hours ago, Snowyowl16 said:

Well, I did it. I started my taper again after a 7 month hold. I am dissolving my 10 mg tablet in 10 ml water and decreasing very slowly. I am down to 9.5 mg but at week 3 I had a couple of days of severe anxiety and panic attacks lasting several hours. I may hold again until after the holidays. I have seemed to stabilize now. 

It just takes time, but you will do it!

I'm glad you’re doing better, slow and steady. I know it’s frustrating, but that’s what I finally learned.

 I’m very proud of you.

 

Take care,

 Frogie xx

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy